# SDR SWIA202505120421

- Difficulty date: April 21, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000485
- Aircraft time: 27,452 hours, 16,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PASSENGER CABIN FLOOR AT FR17 L/H SEAT TRACK HAS SURFACE CORROSION  (C-CHECK RO 05/11/2025)REMOVED AND REPLACED L/H PASSENGER CABIN FLOOR BTW FR12-FR20 L/H SEAT TRACK. REF: EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
